Asymptotically normal estimates of solutions of a system of algebraic equations. I

Authors

  • V. L. Girko Киев. ун-т

Keywords:

-

Abstract

Statistical estimates with respect to observations over the coefficient matrix of the system of equations are found for the regularized solutions of systems of linear algebraic equations. Under certain conditions, it is proved that this estimate is asymptotically normal.

References

Гирко В. Л. Теория случайных детерминантов.— Киев : Вища шк., 1980.— 368 с.

Като Т. Теория возмущений линейных операторов.— М. : Мир, 1972.— 740 с.

Гонтмахер Ф. Р. Теория матриц.— М. : Наука, 1967.— 575 с.

Гирко В. Л. О распределении решений системы линейных уравнений со случайными коэффициентами//Теория вероятностей и мат. статистика.— 1970.— № 2.— С. 41—44.

Downloads

Published

19.06.1990

Issue

Section

Research articles

How to Cite

Girko, V. L. “Asymptotically Normal Estimates of Solutions of a System of Algebraic Equations. I ”. Ukrains’kyi Matematychnyi Zhurnal, vol. 42, no. 6, June 1990, pp. 755-62, https://umj.imath.kiev.ua/index.php/umj/article/view/8831.